# SDR HEEA084256

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Part number: 407070731103
- Condition: Worn
- Location: Headrest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN HOLES WORN ON HEADREST CAUSING BINDING.
